Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 82, NWS Northern Indiana

July 19, 20205 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 19, 2020, 3:08 PM EDT for 5 counties in Ohio. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 3:08 PM EDT (19:08 UTC)
Expired
Jul 19, 2020, 4:00 PM EDT
In force
52 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 102 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:30 PM EDTTSTM WND DMGDefiance, OHA COUPLE OF LARGE LIMBS DOWN ON SENECA STREET, ONE FELL ONTO A POWER LINE.
Jul 19, 3:33 PM EDTTSTM WND DMG1 E Defiance, OHLARGE TREE LIMB DOWNED ACROSS EUCLID AVENUE. GAS PUMP BLEW OVER ON EAST 2ND STREET.
Jul 19, 3:39 PM EDTTSTM WND GST 323 Nw Brunersburg, OHREPORTED AT KDFI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 11:32 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1433 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

844 
WUUS53 KIWX 191908
SVRIWX
OHC039-051-069-125-171-192000-
/O.NEW.KIWX.SV.W.0082.200719T1908Z-200719T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
308 PM EDT Sun Jul 19 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Defiance County in northwestern Ohio...
  Northern Paulding County in west central Ohio...
  Northwestern Henry County in northwestern Ohio...
  Southeastern Williams County in northwestern Ohio...
  Southwestern Fulton County in northwestern Ohio...

* Until 400 PM EDT.

* At 308 PM EDT, severe thunderstorms were located along a line
  extending from near Butler to near Hicksville to near New Haven, 
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Defiance, Bryan, Archbold, Hicksville, Paulding, Edgerton, Antwerp,
  Stryker, Payne, Edgerton In Williams County, Pulaski, Farmer, Ney,
  Cecil, Evansport, Worstville, Ridgeville Corners, Williams Center,
  Melbern and The Bend.

This includes Interstate 80 in Ohio near mile marker 27.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4118 8439 4103 8480 4143 8480 4160 8428
      4141 8425
TIME...MOT...LOC 1908Z 242DEG 37KT 4137 8481 4124 8480 4103 8497 

HAIL...<.75IN
WIND...60MPH
 
$$

CM
3 follow-up statements
439 
WWUS53 KIWX 191932
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
332 PM EDT Sun Jul 19 2020

OHC039-051-069-125-171-192000-
/O.CON.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Paulding OH-Henry OH-Williams OH-Fulton OH-
332 PM EDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL DEFIANCE...NORTHEASTERN PAULDING...NORTHWESTERN HENRY...
SOUTHEASTERN WILLIAMS AND SOUTHWESTERN FULTON COUNTIES...

At 332 PM EDT, severe thunderstorms were located along a line
extending from near Stryker to near Defiance to Paulding, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Defiance, Bryan, Archbold, Paulding, Stryker, Pulaski, Ney, Cecil,
Evansport, Ridgeville Corners, The Bend, Elmira and Brunersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.

&&

LAT...LON 4118 8439 4109 8468 4150 8455 4160 8428
      4141 8425
TIME...MOT...LOC 1932Z 247DEG 47KT 4147 8439 4134 8438 4114 8455 

HAIL...<.75IN
WIND...60MPH
 
$$

CM
454 
WWUS53 KIWX 191945
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
345 PM EDT Sun Jul 19 2020

OHC051-125-171-191954-
/O.CAN.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Paulding OH-Williams OH-Fulton OH-
345 PM EDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PAULDING...
SOUTHEASTERN WILLIAMS AND SOUTHWESTERN FULTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Ohio.

LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
      4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1944Z 242DEG 37KT 4152 8426 4139 8425 4119 8442 

$$

OHC039-069-192000-
/O.CON.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Henry OH-
345 PM EDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES...

At 344 PM EDT, severe thunderstorms were located along a line
extending from near Archbold to 6 miles west of Napoleon to 6 miles
southwest of Defiance, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Defiance and Brunersburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.

&&

LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
      4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1944Z 242DEG 37KT 4152 8426 4139 8425 4119 8442 

HAIL...<.75IN
WIND...60MPH
 
$$

CM
455 
WWUS53 KIWX 191952
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
352 PM EDT Sun Jul 19 2020

OHC039-069-192001-
/O.EXP.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Henry OH-
352 PM EDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEFIANCE AND
NORTHWESTERN HENRY COUNTIES WILL EXPIRE AT 400 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Northern Indiana.

LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
      4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1951Z 270DEG 37KT 4154 8420 4141 8419 4121 8436 

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:34 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 19, 1:34 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
134 PM EDT Sun Jul 19 2020

.SYNOPSIS...
Issued at 134 PM EDT Sun Jul 19 2020

Showers and thunderstorms will continue across the area this
afternoon, eventually shifting south and east by this evening as a
cold front sweeps through. Drier and less humid conditions are
then expected overnight into Monday.

&&

.UPDATE...
Issued at 1054 AM EDT Sun Jul 19 2020

As previously feared convection continues from central IL into
our NW zones this morning on leading edge of very rich theta-e
plume. Much of this remains elevated and severe risk is low in our
area with our northwest zones shrouded in clouds and less
favorable environment across extreme southern MI and northern IN.
Anticipate this will continue to fester through the next few hours
but expect a gradual weakening trend as storms move into the
Michiana region. Heavy rain will be the main concern given
training of storms and very moist environment as noted below.

This will have significant implications for the afternoon severe
threat. Convective overturning and abundant cloud cover will limit
the severe threat along/north of US-24 later today but
environment south of US-24 remains less effected. Still some
uncertainty as to when exactly updrafts can really take off (could
be confined to our extreme SE zones during the evening hours as
suggested by the HRRR) but still think US-24 is a good dividing
line beginning around 21Z. Much of the discussion below remains
valid concerning ingredients and threats...just a matter of
watching the environment in our SE and the evolution of
convection during the day to see if any severe storms can develop
there. Morning storms and clouds do raise concerns about the NW
extent of heat advisory but still expect criteria to be met in our
SE and no changes planned just yet. May be able to trim some
counties this afternoon.

&&

.SHORT TERM...(Today and Tonight)
Issued at 405 AM EDT Sun Jul 19 2020

A complicated short term forecast in terms of convective/severe
potential today, with other forecast concern centering on the
ongoing heat headlines. The heat advisory has been continued for
today, with a small group of counties added north of the existing
advisory.

Light showers have developed over the past several hours
across northeast Illinois and northwest Indiana, appearing to be
more tied to mid level theta-e gradient shifting eastward across
the southern Great Lakes. Initially, not a great deal of
instability to work with over next few hours as steeper 850-700 mb
lapse rates have effectively increased lifted parcel levels. A
more organized, linear convective complex continues to track
across central/northern Wisconsin with some southwestward
development along frontal boundary/outflow boundary into southwest
Wisconsin past few hours. This southward building trend may
continue through daybreak given abundant MLCAPE persisting across
the Mid MS Valley region and will need to watch for possible
convection affecting far NW Indiana/southern Lower Michigan just
after daybreak. Overall however, this convection across Wisconsin
may take a more forward propagating preference across
central/northern Lower MI given more favorable shear parameters
across these locations. Another convective complex has taken shape
across the central Plains where stronger low level convergence
has been enhanced with stronger southerly low level jet impinging
on the frontal zone. Any smaller scale MCV emanating from this
overnight convection may need to be watched for possibly making
into it local area this afternoon given W-SW steering flow.

After the light showers through daybreak, may need to watch for some
stronger convection developing across far western locations in the
13Z-16Z timeframe as westerly low level flow begins to advect richer
low level theta-e air from northern Illinois eastward in pre-frontal
environment. Generally not expecting this activity to pose much of
any severe threat however. The main concern continues to be in the
18z-00Z timeframe as forcing from broad northern stream trough and
associated cool front and remnant outflows become more of a player.
As mentioned, may also need to monitor convective trends across west
central Illinois later this morning, for possible MCV influence
this afternoon. Local area does still appear to be on southern
periphery of better height falls with the northern stream trough,
but as previous forecast mentioned, low level convergence
with approaching frontal zone and outflow boundary influence should
be enough coupled with moderate to strong buoyancy for scattered
to numerous showers and storms to develop this afternoon. Most
favored area still looks to be in the southeast half of the area
given timing of above forcing mechanisms during peak heating, but
the only caveat to this would be if a more pronounced MCV does
form across western Illinois that could pose risk farther north
and west than current outlook.

Parameters in this setup still look consistent from previous
forecast cycles with good deal of instability and more marginal deep
layer shear profiles on the order of 20-30 knots. Unidirectional
W-SW flow profiles and precip loading would be supportive of
sporadic damaging downburst winds. With deep unidirectional flow
profiles, MBE velocities also become quite small for a time which
could pose a threat for some training of cells this afternoon.
This would be a concern for localized heavy rainfall given PWATs
pooling in excess of 2 inches. Primary severe threat appears to be
damaging winds, but even with high freezing levels/wet bulb zero
heights, magnitude of instability could support at least isolated
instances of large hail. No change made to previous SWODY1 Slight
Risk for southeast portions of the forecast area with still an
overall Medium confidence level given some lingering questions
with extent of large scale mid/upper level support, marginal shear
profiles, and dependence on mesoscale factors evolving this
morning. Severe threat should begin to wane after 00Z or 01Z
period as front slips southeast of the area.

With some question as to timing of any upstream outflows this
morning/early afternoon, did opt to go ahead and extend heat
advisory a row of counties northward with gridded forecast
indicating heat indices around 100 for these locations. Given recent
dew point trends, could see some heat indices approach 105 this
afternoon across the southeast.

Cooler and less humid air advects southeast into the area tonight.
Enough residual low level moisture could persist along and south of
Route 24 early Monday morning for some patchy fog but will hold
off with low confidence.

&&

.LONG TERM...(Monday through Saturday)
Issued at 405 AM EDT Sun Jul 19 2020

Transition to a more stable pattern for Monday into first part of
Tuesday as low level front drops south of the area. Next
substantial northern stream wave will work across Upper MS Valley
Tuesday-Wednesday allowing for theta-e gradient to retreat back
northward. This should set up a fairly good instability gradient
from south to north Tuesday with renewed convective potential Tue-
Wed. Forecast confidence in convective chances dwindles sharply
post-Wednesday. Medium range guidance does indicate amplification
of central CONUS ridging during this period which could put
southern Great Lakes/Ohio Valley region in susceptible zone for
waves spilling over the ridge for additional shower and storm
chances late in the period. Seasonable temperatures are expected
through much of the period with some periodic frontal intrusions
expected.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 134 PM EDT Sun Jul 19 2020

Difficult first few hours of the TAF even with convection knocking
on our door. Morning showers and storms have likely reduced the
overall threat for additional storms at KSBN. Enough concern to
warrant keeping VCTS in, but have removed thunder from the tempo
group. Barring any reorganization, no more than rain and maybe
some brief MVFR cigs/vsby is expected through 21Z or so. Bigger
challenge is at KFWA with a well organized line of storms well
west and south of the site. Overall trends the past hour has been
for this to move east but also showing some SE tendencies. This
could result in KFWA missing the bulk of the thunder activity as
well. Given somewhat better conditions still in place at KFWA have
moved timing up somewhat and kept with thunder. If trends continue
and main threat will pass south then amendment will be warranted.

After 00Z everything is said and done with VFR conditions to
dominate behind the cold front that will bring NW winds and quiet
conditions through 18Z Mon.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for INZ008-
     009-012>018-020-022>027-032>034.

     Beach Hazards Statement until 7 PM CDT this evening for INZ003.

MI...Beach Hazards Statement until 8 PM EDT this evening for MIZ077.

OH...Heat Advisory until 8 PM EDT this evening for OHZ001-002-004-005-
     015-016-024-025.

LM...Small Craft Advisory until 8 PM EDT this evening for LMZ043-046.

&&

UPDATE...AGD
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 19, 4:55 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
455 AM EDT Sun Jul 19 2020

INZ003>007-MIZ078>081-200900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Cass MI-
St. Joseph MI-Branch-Hillsdale-
455 AM EDT Sun Jul 19 2020 /355 AM CDT Sun Jul 19 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Heat indices are expected to rise into the mid and upper 90s today.

Scattered thunderstorms are expected today. Some of the storms this
afternoon may be severe with isolated to scattered damaging wind
gusts as the potential main threat. Isolated large hail and locally
heavy rainfall are also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-200900-
Noble-De Kalb-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-
Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
455 AM EDT Sun Jul 19 2020 /355 AM CDT Sun Jul 19 2020/

...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM
EDT /7 PM CDT/ THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered to numerous showers and thunderstorms are expected this
afternoon into early this evening. Some of the storms may be severe
with isolated to scattered damaging wind gusts as the potential main
threat. Isolated large hail and locally heavy rainfall are also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

MIZ077-200900-
Berrien-
455 AM EDT Sun Jul 19 2020

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms today, mainly through mid
afternoon. An isolated severe thunderstorm is possible with isolated
damaging wind gusts and isolated large hail as the potential main
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is an increased swim risk for Lake Michigan beaches on Sunday.

Additional thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today.

LMZ043-046-200900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
455 AM EDT Sun Jul 19 2020

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms through mid afternoon. A few
storms may produce wind gusts in excess of 40 knots and some hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There are periodic chances of thunderstorms through the week.

In the hours before

Local storm report, Jul 19, 2:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     TSTM WND GST     2 WNW BENTON            41.52N 85.79W
07/19/2020  M50 MPH          ELKHART            IN   ASOS

            A 43 KNOT WIND GUST WAS RECORDED AT THE
            GOSHEN MUNICIPAL AIRPORT.

&&

LWF
Special weather statement, Jul 19, 2:26 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Northern Indiana
226 PM EDT Sun Jul 19 2020

INZ009-017-018-191900-
Whitley-De Kalb-Allen-
226 PM EDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALLEN...
SOUTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB COUNTIES...

At 225 PM EDT, a strong thunderstorm was located 8 miles east of
Columbia City, moving east at 40 mph.

Wind gusts 45 to 50 mph are possible with this storm.

Locations impacted include...
Fort Wayne, Columbia City, Huntertown, Churubusco, Leo-cedarville,
Butler Center, Dunfee, Saint Johns, Coesse, Wallen, Raber, Collins,
Arcola and Lake Everett.

This includes the following highways...
 Interstate 469 between mile markers 22 and 30.
 Interstate 69 in Indiana between mile markers 305 and 324.

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4105 8543 4117 8547 4126 8526 4126 8519
      4129 8519 4133 8511 4110 8495
TIME...MOT...LOC 1825Z 249DEG 36KT 4115 8532

HAIL...0.25
WIND...50MPH

CM
Local storm report, Jul 19, 2:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     1 SW RICHVALLEY         40.78N 85.93W
07/19/2020                   WABASH             IN   EMERGENCY MNGR

            TREE DOWN ON OLD 24 BETWEEN RICH VALLEY AND
            THE MIAMI COUNTY LINE.

&&

LWF
Local storm report, Jul 19, 2:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
247 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND GST     2 WNW MICHIGAN CITY     41.72N 86.91W
07/19/2020  M56 MPH          LA PORTE           IN   C-MAN STATION

            MCYI3. PREVIOUS OBSERVATION AT 9:50 AM CDT
            WAS 49 MPH.

&&

MCD
Local storm report, Jul 19, 3:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND GST     2 ENE NINE MILE         40.98N 85.18W
07/19/2020  M64 MPH          ALLEN              IN   ASOS

            ASOS STATION KFWA FORT WAYNE INTERNATIONAL
            AP.

&&
Local storm report, Jul 19, 3:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 PM EDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     4 ESE ARCOLA            41.08N 85.23W
07/19/2020                   ALLEN              IN   TRAINED SPOTTER

            4-6 INCH DIAMETER TREE DOWNED ALONG I 69
            NEAR MILE MARKER 306.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:17 PM EDTSpecial Weather StatementIWXWilliams43 min
Jul 19, 3:09 PM EDTSpecial Weather StatementIWXFulton36 min
Jul 19, 3:17 PM EDTSevere Thunderstorm WarningIWXFulton28 min
Jul 19, 3:39 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.